# SDR WI5R20200107001

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: General aviation
- Aircraft: N126AF
- Make and model: Pilats PC24
- Aircraft serial: 0126
- Engine: Wilint FJ44
- Engine time: 593 hours, 506 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW47554
- Condition: Fractured
- Location: Ip
- Part time: 593 hours, 506 cycles
- Component: Engine, Wilint
- Component part number: 73200201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AND ITT AND N2 SHIFT NOTED IN THE TREND MONITORING, THE ENGINE WAS BORESCOPE INSPECTED.
BOROSCOPE INSPECTION REVEALED SEVERAL 3RD STAGE IP ROTOR BLADES WITH CRACKS PROPAGATING FROM THE ROOT TRAILING EDGE.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
